- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 842594, 6 pages
Standing Wave Solutions for the Discrete Coupled Nonlinear Schrödinger Equations with Unbounded Potentials
1School of Mathematics and Information Science, Guangzhou University, Guangzhou, Guangdong 510006, China
2Key Laboratory of Mathematics and Interdisciplinary Sciences of Guangdong Higher Education Institutes, Guangzhou University, Guangzhou, Guangdong 510006, China
Received 18 January 2013; Accepted 25 February 2013
Academic Editor: Chuangxia Huang
Copyright © 2013 Meihua Huang and Zhan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [4 citations]
The following is the list of published articles that have cited the current article.
- A. H. Bhrawy, L. M. Assas, and M. A. Alghamdi, “Fast Spectral Collocation Method for Solving Nonlinear Time-Delayed Burgers-Type Equations with Positive Power Terms,” Abstract and Applied Analysis, vol. 2013, pp. 1–12, 2013.
- Meihua Huang, and Zhan Zhou, “Ground state solutions of the periodic discrete coupled nonlinear Schrödinger equations,” Mathematical Methods in the Applied Sciences, 2014.
- Haiping Shi, and Yuanbiao Zhang, “Existence of breathers for discrete nonlinear Schrödinger equations,” Applied Mathematics Letters, vol. 50, pp. 111–118, 2015.
- Haiping Shi, and Yuanbiao Zhang, “Standing wave solutions for the discrete nonlinear Schrodinger equations with indefinite sign subquadratic potentials,” Applied Mathematics Letters, vol. 58, pp. 95–102, 2016.